MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035477150
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that during the coil embolization procedure, the coil prematurely detached inside the patient.Therefore, the physician used the snare to remove the detached coil.No further information is available for now.
 
Additional Manufacturer Narrative
"initial reporter name", "initial reporter first name" and "initial reporter last name": updated based on additional information received.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.In the case of this complaint friction was encountered inside a microcatheter during the procedure and the coil detached prematurely most likely during attempted withdrawal of the coil from the catheter after unsuccessful advancement.This however cannot be conclusively determined.Therefore, the exact cause for the reported event could not be determined.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 7MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8933446
Report Number3008881809-2019-00250
Device Sequence Number2207037
Product Code HCG
UDI-Device Identifier04546540676566
UDI-Public04546540676566
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Catalogue NumberM0035477150
Device Lot Number21110310
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN MANUFACTURER)
Outcome Attributed to Adverse Event Required Intervention;